# SDR CALA2025062305791

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 37,010 hours, 13,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAPT SIDE WINDOW SEAL MAKING LOUD NOISE DURING CLIMB OUT. WINDOW CLSD BUT WOULD NOT SEAL FOUND WHITE RUBBER SWITCH CAP IN CAPTAIN SLIDING WINDOW TRACK AND GREASE AROUND FORWARD SEAL OF SLIDING WINDOW. REMOVED CAP AND CLEANED SLIDING WINDOW SEAL OF DEBRIS AND GREASE. PERFORMED CABIN PRESSURE LEAK CHECK REF AMM 05-51-91-790-801. PRESSURIZED TO 4 PSI. NO SQUEALS HEARD DURING PRESSURIZATION AND CAPTAIN SLIDING WINDOW AND WINDSHIELD NO LEAKS DETECTED. A/C PRESSURIZED NORMALLY AND HELD PRESSURE STEADY AT 4 PSI WITH NO DEFECTS NOTED AT THIS TIME. ATTACHED PIC OF FOD FOUND IN CAPTAIN SLIDING WINDOW TRA...
